# SDR ARWA9603007

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 7931 · Engine Oil Pressure
- Part: Diff Oil Switch
- Part number: 42D491C
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT DEPARTED MAO 1200Z, AT 1412Z PRECAUTIONARY INFLIGHT SHUTDOWN OF NR 4 ENGINE DUE TO FLUCTUATING OIL PRESSURE BELOW 35 PSI, OIL PRESSURE LIGHT ILLUMINATED AND OIL QUANTITY DECREASED TO ONE GALLON.  CONTINUED ON TO MIAMI.  FOUND DIFFERENTIAL OIL PRESSURE SWITCH CRACKED.  REMOVED AND REPLACED PRESSURE SWITCH AS PER MM 79-30-00, OPS AND LEAK CHECKED NORMAL.
